Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Sur la définition générale des fonctions analytiques, d'après Cauchy


Author: E. Goursat
Journal: Trans. Amer. Math. Soc. 1 (1900), 14-16
MSC: Primary 30A05
MathSciNet review: 1500519
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A05

Retrieve articles in all journals with MSC: 30A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500519-7
PII: S 0002-9947(1900)1500519-7
Article copyright: © Copyright 1900 American Mathematical Society